# SDR AALA20130318039

- Difficulty date: March 18, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 36,288 hours, 14,999 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 115A37589
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR TRAILING EDGE PANEL SUPPORT BEAM COMMON TO PANEL 561AB IS CRACKED AT INBOARD FASTENER HOLE.  REMOVED AND REPLACED LEFT WING REAR SPAR TRAILING EDGE PANEL SUPPORT BEAM.
